# SDR SWAA2024022145251

- Difficulty date: January 27, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 27,018 hours, 13,174 cycles
- System (JASC): 5241 · Galley Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PANEL 844AW; THE FWD LOWER EDGE IS CRACKED.<[01] DAMAGE TO FWD LOWER EDGE OF DOOR LINER 844AW OUT OF LIMITS. REPLACED AFT GALLEY SERVICE DOOR LINER IAW AMM 52-41-31;[02] VERIFIED CA1. BRANDON WALKER (TECHNICIAN); 08-FEB-2024 04:52 UTC DAMAGE TO FWD LOWER EDGE OF DOOR LINER 844AW OUT OF LIMITS. REPLACED AFT GALLEY SERVICE DOOR LINER IAW AMM 52-41-31
